Some properties of trajectories of dynamical systems
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 88-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a17,
author = {S. M. Dzyuba},
title = {Some properties of trajectories of dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {88--90},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a17/}
}
S. M. Dzyuba. Some properties of trajectories of dynamical systems. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 88-90. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a17/